Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cialis mix
Aug 8, 2004

I am a 37 y.o. male and have been on therapy for 5 years, undetectable with a t-cell count of 660. I currently take Ziagen, Reyatez, Viread, with a small dose of Norvir. All of this is a once daily regimen. I have had a problem with a very low sex drive and find it getting increasingly worse. I am on vaction and cant reach my doctor. I have not had any reactions to any meds in the past. My question is will it be safe for me to take cialis with this regimen. I have read that it is recommended to decrease the dose of cialis but am still concerned about a possible reaction. Thanks for all the help you guys give!!!

Response from Dr. Henry

Protease inhibitors can increase the levels of all of the Viagra like drugs. Little specific information is available for Cialis-there has been more experiene with Viagra which has to be dosed low for starters. The ritonavir (Norvir) particularly can increase the levels. Use of poppers (amyl nitrate) is dangerous when using Viagra like drugs and protease inhibitors. Generally I would caution against use of Cialis without your HIV specialist's supervision. KH



Previous
Jowls
Next
ZEMAX VS LIPOATHROPHY & DRUGS INTERACTION

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement